bubbly85 15/01/17
Last reply 1 year ago
New symptom

Hello everyone, hope you all had a good Xmas and new year? Ive started taking gabapentin since yesterday and I’m getting a tingling sensation on my left side of my thigh. Is that normal? ? xx

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

stumbler
1 year ago

@bubbly85 , the Gabapentin should be negating any sensory symptoms like this.

It could be an initial side effect, where your body is just reacting to the introduction of a new medication. See if it calms down after taking it for a couple of days. If not, give your MS Nurse a call.


cameron
1 year ago

Just to add to @stumbler‘s advice, your anxiety may be contributing to the sensation. It’s never easy to tell yourself not to worry (IMO!) but this is what I do when this happens: a) make a decision about what day you’re going to ring the MS nurse and mark it in your diary and b) now put it right out of your mind in the knowledge that you’ve got a plan to deal with it. c) keep busy-busy.


bubbly85
1 year ago

Thank you guys for your feedbacks ?

Post Comment

You must be logged in to reply to this topic.